# SDR UPS02439647

- Difficulty date: September 16, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C DURING RAP MOD ACCOMPLISH, BS 970-975 STR 40L-41L PREVIOUS REPAIR DOUBLER IS LESS THAN EXISTING SKIN THICKNESS & SHORT EDGE MARGIN FOUND AT CUTOUT AREA.     FX SKIN REPAIRED AT BS 970-975 STR 40L-41L AREA AS PER SRM 53-30-03 FIG 1.
